"False"
Hoppa direkt till innehållet
umu.se
För studenter
För forskare
Bibliotek
För medarbetare
Logga in
Student
Logga in på studentwebben
Redigera
Redigera innehåll på umu.se
English site
Sök
Meny
X stäng menyn
Meny
Sök
Sök inom:
Sök inom:
Allt
Utbildning
Forskning
Personal
Studentwebb
Nyheter
Andra söktjänster
Hitta kurser och program
Sök välkomstbrev
Bibliotekets söktjänst
Huvudmenyn dold.
Logga in
Student
Logga in på studentwebben
Redigera
Redigera innehåll på umu.se
English
Oleg Seleznjev
Kontakt
E-post
oleg.seleznjev@umu.se
Verksam som
Anknytning
Professor emeritus vid
Institutionen för matematik och matematisk statistik
Plats
MIT-huset, plan 3, Matematik och matematisk statistik, MIT.D.318
Umeå universitet, 901 87 Umeå SE
Publikationer
Publikationer
Forskning
Forskning
2018
Approximation of maximum of Gaussian random fields
Journal of Mathematical Analysis and Applications
, Academic Press 2018, Vol. 457, (1) : 841-867
Hashorva, Enkelejd; Seleznjev, Oleg; Tan, Zhongquan
2016
Estimation of entropy-type integral functionals
Communications in Statistics - Theory and Methods
, Vol. 45, (4) : 887-905
Källberg, David; Seleznjev, Oleg
2016
DieHard: Reliable Scheduling to Survive Correlated failures in Cloud Data Centers
2016 16th IEEE/ACM International Symposium on Cluster, Cloud and Grid Computing (CCGrid)
Sedaghat, Mina; Wadbro, Eddie; Wilkes, John; et al.
2015
Stratified Monte Carlo quadrature for continuous random fields
Methodology and Computing in Applied Probability
, New York: Springer Science+Business Media B.V. 2015, Vol. 17, (1) : 59-72
Abramowicz, Konrad; Seleznjev, Oleg
2015
Approximation of a random process with variable smoothness
Mathematical statistics and limit theorems: festschrift in honour of Paul Deheuvels
, Springer International Publishing 2015 : 189-208
Hashorva, Enkelejd; Lifshits, Mikhail; Seleznjev, Oleg
2015
Boundary non-crossing probabilities for fractional Brownian motion with trend
Stochastics: An International Journal of Probablitiy and Stochastic Processes
, Vol. 87, (6) : 946-965
Hashorva, Enkelejd; Mishura, Yuliya; Seleznjev, Oleg
2015
Consistency of the drift parameter estimator for the discretized fractional Ornstein–Uhlenbeck process with Hurst index H ∈ (0, 12)
Electronic Journal of Statistics
, Vol. 9 : 1799-1825
Kubilius, Kęstutis; Mishura, Yuliya; Ralchenko, Kostiantyn; et al.
2014
How will your workload look like in 6 years?: Analyzing Wikimedia's workload
Proceedings of the 2014 IEEE International Conference on Cloud Engineering (IC2E 2014)
, IEEE Computer Society 2014 : 349-354
Ali-Eldin, Ahmed; Rezaie, Ali; Mehta, Amardeep; et al.
2014
Measuring cloud workload burstiness
2014 IEEE/ACM 7th International Conference on Utility and Cloud Computing (UCC)
, IEEE conference proceedings 2014 : 566-572
Ali-Eldin, Ahmed; Seleznjev, Oleg; Sjöstedt-de Luna, Sara; et al.
2014
Statistical estimation of quadratic Rényi entropy for a stationary
m
-dependent sequence
Journal of nonparametric statistics (Print)
, Taylor & Francis 2014, Vol. 26, (2) : 385-411
Källberg, David; Leonenko, Nikolaj; Seleznjev, Oleg
2014
Asymptotic properties of drift parameter estimator based on discrete observations of stochastic differential equation driven by fractional brownian motion
Modern stochastics and applications
, Springer 2014 : 303-318
Mishura, Yuliya; Ral’chenko, Kostiantyn; Seleznjev, Oleg; et al.
2013
Piecewise multilinear interpolation of a random field
Advances in Applied Probability
, Vol. 45, (4) : 945-959
Abramowicz, Konrad; Seleznjev, Oleg
2012
Statistical inference for Rényi entropy functionals
Conceptual modelling and its theoretical foundations
, Springer Berlin/Heidelberg 2012 : 36-51
Källberg, David; Leonenko, Nikolaj; Oleg, Seleznjev
2012
Run-length compression of quantized Gaussian stationary signals
Random Operators and Stochastic Equations
, Vol. 20, (4) : 311-328
Seleznjev, Oleg; Shykula, Mykola
2012
Uniform and non-uniform quantization of Gaussian processes
Mathematical Communications
, University of Osijek 2012, Vol. 17, (2) : 447-460
Seleznjev, Oleg; Shykula, Mykola
2011
Multivariate piecewise linear interpolation of a random field
Abramowicz, Konrad; Seleznjev, Oleg
2011
Spline approximation of a random process with singularity
Journal of Statistical Planning and Inference
, Elsevier 2011, Vol. 141, (3) : 1333-1342
Abramowicz, Konrad; Seleznjev, Oleg
2011
Statistical modeling for image matching in large image databases
2011 International Conference on Internet of Things and 4th International Conference on Cyber, Physical and Social Computing
, IEEE 2011 : 648-652
Källberg, David; Seleznjev, Oleg; Leonenko, Nikolaj; et al.
2010
Statistical inference for the epsilon-entropy and the quadratic Renyi entropy
Journal of Multivariate Analysis
, Vol. 101, (9) : 1981-1994
Leonenko, Nikolaj; Seleznjev, Oleg
2010
Random databases with approximate record matching
Methodology and Computing in Applied Probability
, Boston: Kluwer 2010, Vol. 12, (1) : 63-89
Seleznjev, Oleg; Thalheim, Bernhard
2008
On the error of the Monte Carlo pricing method for Asian option
Journal of Numerical and Applied Mathematics
, Vol. 96, (1) : 1-10
Abramowicz, Konrad; Seleznjev, Oleg
2006
Asymptotic behavior of mean uniform norms for sequences of Gaussian processes and fields
Extremes.: Statistical Theory and Applications in Science, Engineering and Economics
, Vol. 8 : 161-169
Seleznjev, Oleg
2006
Quantization of random sequences and related statistical problems
Research Report in Mathematical Statistics
, 2, 2006
Seleznjev, Oleg; Shykula, Mykola
2006
Stochastic structure of asymptotic quantization errors
Statistics and Probability Letters
, Elsevier 2006, Vol. 76, (5) : 453-464
Shykula, Mykola; Seleznjev, Oleg
2005
Joining multiple random tables
Research Report in Mathematical Statistics
, 2, 2005
Seleznjev, Oleg; Thalheim, Bernard
2004
Asymptotic behavior of mean uniform norms for sequences of Gaussian processes and fields
Research Report
, 3, 2004
Seleznjev, Oleg
2004
Random databases with approximate record mathching and e-entropy
Research Report
, 4, 2004
Seleznjev, Oleg
2004
Stochastic structure of asymptotic quantization errors
Research Report
, 5, 2004
Shykula, Mykola; Seleznjev, Oleg
2004
Uniform quantization of random processes
Research Report
, 1, 2004
Shykula, Mykola; Seleznjev, Oleg
2000
Approaching in distribution with applications to resampling of stochastic processes
Scandinavian Journal of Statistics
, Wiley-VCH Verlagsgesellschaft 2000, Vol. 27, (2) : 371-384
Belyaev, Yuri K; Seleznjev, Oleg
Estimation of quadratic density functionals under
m
-dependence
Källberg, David; Seleznjev, Oleg
Visa publikationer i DiVA
Forskargrupper
Medlemmar
Semiparametrisk regression och numeriska metoder
Forskningsprojekt
1 januari 2007 till 31 december 2009
Matematisk statistik för att lösa databasproblem
+ Visa mer
- Visa mindre